Heart Problems from Four Years on Prozac

“I was a very well person prior to taking the Prozac and am now exhausted all the time.”

 

I caught the last part of your presentation on Radio Station KEX, Portland, while flipping through the dial last night. I was flabbergasted to hear you speak of the horrible potential side effects from Prozac , which I have been taking for approximately four years, particularly since I have been diagnosed recently with cardiomyalgia, severe artery disease, congestive heart failure and also Fibromyalgia.

I don’t know if there could be a correlation, however, it is certainly worth investigation. (I was a very well person prior to taking the Prozac and am now exhausted all the time, with horrible aching joints and considerable pain and a massive heart problem. Did you mention that a class action lawsuit was underway against the Prozac manufacturers? If you have additional info in this regard,

I’d be deeply appreciative if you could let me know.

J

 

8/25/1997

Years 2000 and Prior

This is Survivor Story number 38.
Total number of stories in current database is 96

334 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply